MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO 3CC SYRINGE WITH NEEDLE; DISPOSABLE SYRINGE

NIPRO (THAILAND) CORP. LTD. NIPRO 3CC SYRINGE WITH NEEDLE; DISPOSABLE SYRINGE
Model Number JD+03L2219
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
Facility reported two needles breaking when giving im(intramuscular) injections.No additional information has been provided, date of event is unknown.
 
Event or Problem Description
Facility reported two needles breaking when giving im(intramuscular) injections.No additinoal information has been provided, date of event is unknown.
 
Additional Manufacturer Narrative
01/26/2022: investigation report attached is on retained samples only.

Brand Name
NIPRO 3CC SYRINGE WITH NEEDLE
Common Device Name
DISPOSABLE SYRINGE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key13051729
Report Number8041145-2021-00017
Device Sequence Number14637131
Product Code FMF
UDI-Device Identifier00383790000758
UDI-Public00383790000758
Combination Product (Y/N)N
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberJD+03L2219
Device Lot Number20I04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown